# SDR SROM200700005

- Difficulty date: July 31, 2007
- Submitted: August 6, 2007
- Operation: Air carrier
- Aircraft: N245US
- Make and model: Boeing 737201
- Aircraft serial: 22751
- Aircraft time: 50,989 hours, 38,893 cycles
- Engine: Pwa JT8D15
- Engine time: 52,836 hours, 40,325 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Casting
- Part number: 633758
- Condition: Broken
- Location: Zone 600
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, M, J
- Precautionary procedure: E, A

## Discrepancy

DURING TAKEOFF, AT APPROXIMATELY 300 FEET, CREW EXPERIENCED NR 2 ENGINE COMPRESSOR STALL WITH RAPIDLY RISING EGT. SHUTDOWN NR 2 ENGINE AND MADE UNEVENTFUL LANDING AT DEPARTURE AIRPORT. INSPECTION REVEALED THE NOSE DOME HAD SEPARATED FROM ITS MOUNT DAMAGING THE ENGINE INLET COWL AND C1 COMPRESSOR BLADES. THE FRONT ACCESSORY DRIVE CASTING, NOSE DOME MOUNTING LUG AT THE 2:00 POSITION HAD SEPARATED FROM THE CASTING AND WAS MISSING, PRESUMED INGESTED BY THE ENGINE. THERE IS ALSO EVIDENCE OF FOD FURTHER DOWN THE COMPRESSOR AS WELL AS IN THE ENGINE EXHAUST TAILPIPE. REPLACED NR 2 ENGINE AND ASSOCIATED INLET COWLING.
